ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One unused secondary set, secure lock, with iv set hanger, 34 inch was returned for evaluation.As received, no black embedded spots were found inside the drip chamber's wall or anywhere else.The complaint of particulate matter was not able to be confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The event occurred on an unspecified date involving a secondary set, secure lock, with iv set hanger, 34 inch, and it was reported that there are some black spots and debris found in the drip chamber upon opening the package.There was no patient involvement, and no patient harm.